My 9yr old son as been suffering with fatigue, weight loss, chronic cough, night sweats, and nausea for last 6 mths. Have been under the care of a paediatrician for nearly 3 months. Has had various blood tests completed. Eosinophil count at 1.8 , ige levels are sky high according to peaditrican (tens of thousands) but not being specific about the measurement. He also has low anti bodies but not told which with low iron levels.
Asthmas, TB and parasitic infection ruled out through tests. Also discounted celiacs and the most common allergies through further tests. My son has also been complaining of bone pain in legs and ribs the last 6-8 weeks. Peaditrican is meeting with other specialists to discuss next steps and tests but not being specific at present.
Has anyone else come across similar issue, if it's not asthma, allegeries or eczema what can be causing his symptons. I'm really concerned that there something more serious.???
A clinical examination and correlation with test results is extremely important before confirming the exact cause of his symptoms. The common causes of elevated serum immunoglobulin IgE are allergies, infections and immune conditions like hyper IgE syndrome. There are some rare disorders associated with very high levels of IgE .Few malignancies, lymphoproliferative disease and lymphomas can also cause elevated IgE.It is suggested to get an X-ray chest and a serum LDH done. Early diagnosis and treatment will be helpful. Discuss your concerns with his Paediatrician.I sincerely hope it helps.
Best wishes and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.